Top
20
Doctor insights on: Itchy Red Eyes And Hives

Share
Dr. Gregory Moneta
3 doctors shared insights

Hives (Definition)

An outbreak of red bumps or wheals that appear quickly after exposure to certain allergens (foods, medications, other substances). They can vary in size, are itchy, can burn, and can last for up to ...Read more


2

2
My 8month old babby had itchy and red eyes?

My 8month old babby had itchy and red  eyes?

Is baby better?: That can be allergies or a local irritation or a cold or conjunctivitis (infection of the eyes). If it is better then no worries. If not you can use breast milk (if you are breast feeding) in the eyes. If it is still there and bothersome then have your baby seen by your doctor. eye drops may be indicated but need to see the problem before prescribing anything. ...Read more

3

3
Does washing with water help dry, itchy, red eyes?

Does washing with water help dry, itchy, red eyes?

Not a good idea: Water in the eyes is a bad idea as it is not sterile nor lubricating. Water can actually remove natural lubricants and make the eyes more dry! ...Read more

See 1 more doctor answer
4

4
What are the best drops for chronic red eyes without itchiness?

What are the best drops for chronic red eyes without itchiness?

Artificial tears: Use frequently. However, any cause of chronic red eye must be found out by an exam by an eye doctor to make sure it is nothing serious. Please do so. ...Read more

5

5
While taking Diovan (valsartan) I have developed itchy red eyes and a red navel?

While taking  Diovan (valsartan) I have developed itchy red eyes and a red navel?

Red navel?: Diovan (valsartan) can cause upper respiratory tract infection-type symptoms (such as runny nose and itchy eyes perhaps), but I have never heard of a red navel being caused by diovan (valsartan). ...Read more

6

6
I have red eyes and itchy eyes and I brought optrex eye drops will they make my eyes worser?

I have red eyes and itchy eyes and I brought optrex eye drops will they make my eyes worser?

Probably not: Optrex is not an American company nor am I aware that they legally distribute products in the USA, however they do make artificial lubricants and possibly some decongestant products also that are probably safe to use. These drops contain preservatives that sometimes cause allergy. See an eye doctor if symptoms persist. ...Read more

8

8
Hey, just wanting to know if it's safe for me to take a Zetop hayfever medication with IGA nethropathy? Im sneezing, snotty and have itchy red eyes

Hey, just wanting to know if it's safe for me to take a Zetop hayfever medication with IGA nethropathy? Im sneezing, snotty and have itchy red eyes

Yes you can: Cetirizine is perfectly safe to take even in the context of IgA nephropathy. If your kidney function is severely affected (e GFR of <10 ml//min) please do not take more than a maximum of 10mg/day. ...Read more

See 2 more doctor answers
11

11
Can allegra (fexofenadine) get rid of itchy, red eyes and runny nose?

Can allegra (fexofenadine) get rid of itchy, red eyes and runny nose?

Possibly: Allegra (fexofenadine) can help with allergy symptoms, but there are eye drops that are very effective for ocular itching and redness. They are prescription drops and you would need to see your eye doctor. ...Read more

12

12
I got allergies and i don't know if I should go to the dr itchy eyes , red eyes and swollen can't breath dizzy wartty nose

I got allergies and i don't know if I should go to the dr itchy eyes , red eyes and swollen can't  breath dizzy  wartty nose

No : No question you should see a doctor. From what you briefly describe it sounds allergic in nature and you should see your pcp and an allergist if your regular doctor cannot help you. ...Read more

See 1 more doctor answer
16

16
Itchy red eye with headache, what could it be?

Itchy red eye with headache, what could it be?

Allergies: Itchy red eyes are usually due to allergies. Allergic conjunctivitis can also be associate with allergic rhinitis or sinusitis. See your eye doctor. ...Read more

18

18
I had cataracts surgery about 4 weeks ago with no problems, but for the past couple of days I have developed red eye and also a very itchy eye?

I had cataracts surgery about 4 weeks ago with no problems, but for the past couple of days I have developed red eye and also a very itchy eye?

See your surgeon: Although the medicated eye drops used in cataract surgery can cause red, irritated eyes, there can be other causes for your symptoms. Allergies are the main cause, as well as conjunctivitis. Even if the vision is good and there is no eye pain, you should see your surgeon to be sure. You are far enough out from surgery for this not to be related, but it is a good idea to have it checked out. ...Read more

See 3 more doctor answers
19

19
Woke up with a bit red eye. With a morning glory, put erythromycin. The pain is not reli signicant not itchy either. Will it pass?

Many things: Red eyes can be from inflammation from chronic allergies, dry eye syndrome, blepharitis (minor infection of the eyelid margin), meibomianitis (blocked ducts on eyelid margin. In addition, you may have inflammation on the top of the eye, episcleritis or scleritis or in the front to the eye, irtis. You need the right diagnosis to get the treatment to get rid of red eyes. You need an eye exa. ...Read more

See 1 more doctor answer